# SDR COMA0060554

- Difficulty date: July 8, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 11,713 hours, 11,174 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 601R3867314
- Condition: Corroded
- Location: Fuselage
- Part time: 11,713 hours, 11,174 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE BEAM AT FS 349 CORRODED BETWEEN LBL 9 AND LBL 27. REPAIRED TRANSVERSE BEAM AT FS 349  IAW WVAC EO 601R-53-1491A.
